It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Josette Kramer on September 27, 2000 at 21:57:57:

Hi, I went back to the Dr. yesterday, he gave me Mavik
to try for 2 weeks. Of course my anxiety went up in the Drs. Office and my BP skyrocketed to 193/120 and then to 220/140. The pills didn't even do anything.
I am still taking the Mavik, and he asked me to continue to do so, but... he has prescribed Norvasc as well. I thought the pills would help????????? Maybe with the extra pill, it might. Any suggestions.

Follow Ups

All times are GMT -7. The time now is 09:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!